# SDR VNAA202207211111

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 45,338 hours, 34,533 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Torque Link
- Part number: U521155L521175
- Condition: Disconnected
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WE WERE NOTIFIED BY FUSION/DIVERSION TRACKER THAT FLIGHT 5062 WAS RETURNING TO RTF. OUR DISPATCHER ACARSD THE CREW AND THEY TOLD US THEY WERE RTF DUE TO AN INPUT GEAR RETRACTION ISSUE. ATC DID END UP DECLARING AN EMERGENCY FOR THE A/C AS THE CREW ASKED IF THEY COULD STOP ON THE RWY. THE A/C DID LAND SAFELY BACK IN CAK. EMS (FIRE) DID RESPOND ON THE RWY. WHEN THE CREW CALLED THEY INDICATED THAT THEY HAD A LOT OF NOSE WHEEL SHIMMY ON LANDING AND THAT WHEN THEY WENT TO RETRACT THE GEAR AFTER T/O THE HANDLE WOULD NOT MOVE AND THEN THEY RECEIVED SEVERAL INDICATORS. THE CREW THOUGHT THEY SAW SMOKE BUT EMS CONFIRMED THAT THERE WAS NO SMOKE. THE CREW DID NOT BRACE THE CABIN FOR LANDING. THE A/C DID NOT LAND OVERWEIGHT. UPON AC LANDING, INSP NLG AND FOUND NLG TQ LINKS DISCONNECTED. C/W EXTERNAL ZONAL INSP OF NLG IAW CRJ 700 AMM 32-20-00-210-801 & 05-21-00-210-8021. REMOVED AND REPLACED UPPER AND LOWER NLG TORQUE LINK IAW AMM 32-21-16-000/400-801. PERFORMED 3 SUCCESSFUL GEAR SWINGS IAW CRJ700 AMM 32-30-00-710-801. OPS CHECK GOOD. UPPER TORQUE LINK PN 52115-5 SN CPS050661 LOWER TORQUE LINK PN 52117-5 SN CPS050371"
